IEEE - Institute of Electrical and Electronics Engineers, Inc. - Corrections to “Second-Order Asymptotics for Source Coding, Dense Coding, and Pure-State Entanglement Conversions”

Author(s): Nilanjana Datta ; Felix Leditzky
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2017
Volume: 63
Page(s): 2,625 - 2,627
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2017.2661311
Regular:

In this correspondence, we correct a few errors in the proofs of intermediate results in [1] that were encountered during the preparation of the PhD thesis of the second author. We address these... View More

Advertisement